# SDR WRNA200500019

- Difficulty date: August 18, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N505TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 271
- Aircraft time: 41,618 hours, 18,415 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A3233161502000
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST GREEN HYD FLUID DURING GEAR RETRACTION.  FOUND LT MAIN GEAR DOOR ACTUATOR LINE FAILED.  REPLACED WITH TEMPORARY LINE IAW MM 20-23-11.  SERVICED HYD'S IAW 12-12-29 OPS CK AND LEAK CK SATISFACTORY.  ITEM PLACED ON CI, DMI NR 1927, TO BE REPLACED BY 9-17-05 OR 350 FLT HRS.
